首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:An Algorithm to Classify the Asymptotic Set Associated to a Polynomial Mapping
  • 本地全文:下载
  • 作者:Nguyen Thi Bich Thuy
  • 期刊名称:American Journal of Computational Mathematics
  • 印刷版ISSN:2161-1203
  • 电子版ISSN:2161-1211
  • 出版年度:2017
  • 卷号:07
  • 期号:01
  • 页码:109-126
  • DOI:10.4236/ajcm.2017.71010
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:We provide an algorithm to classify the asymptotic sets of the dominant polynomial mappings of degree 2, using the definition of the so-called “fa?ons” in [2]. We obtain a classification theorem for the asymptotic sets of dominant polynomial mappings of degree 2. This algorithm can be generalized for the dominant polynomial mappings of degree d , with any ( n,d )∈(N*)2.
  • 关键词:Algorithms;Polynomial Mappings;Asymptotic Sets;Façons
国家哲学社会科学文献中心版权所有